# SDR GTIA012160

- Difficulty date: November 14, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WEB CRACKED AT STATION Y=954.  REMOVED MEMBRANE/WEB FROM STATION 897 TO 964.  INSTALLED NEW MEMBRANE/WEB IAW DC9 SRM 51-30-2. (M)
